Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 39, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at May 13, 2007, 3:54 PM EDT for Hillsborough County, Florida. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2007, 3:54 PM EDT (19:54 UTC)
- Expired
- May 13, 2007, 4:30 PM EDT
- In force
- 36 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Counties, with a storm outline in the text
County Hillsborough County, FL
The radar
The Tampa radar (KTBW), 30 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 3:55 PM EDT | HAIL 0.75 | Mango, FL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 7.9 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1298 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1193 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTBW 131954 SVRTBW FLC057-132030- /O.NEW.KTBW.SV.W.0039.070513T1954Z-070513T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 354 PM EDT SUN MAY 13 2007 THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL HILLSBOROUGH COUNTY IN FLORIDA. * UNTIL 430 PM EDT * AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...OVER BRANDON. THE STORM WAS NEARLY STATIONARY. * THE SEVERE THUNDERSTORM WILL BE NEAR... MANGO. EAST LAKE-ORIENT PARK. SEVERE THUNDERSTORMS CONTAIN WIND GUSTS OF 60 MPH OR HIGHER...AND HAIL THE SIZE OF PENNIES OR LARGER. MOVE TO A PLACE OF SAFETY. QUARTER SIZE HAIL IS LIKELY. MOVE INDOORS IMMEDIATELY. PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR HIGHER...HAIL THE SIZE OF PENNIES OF LARGER...AND ANY WIND DAMAGE TO YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323. && LAT...LON 2790 8224 2804 8222 2804 8240 2790 8237 $$ 63
2 follow-up statements
000 WWUS52 KTBW 132020 SVSTBW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 420 PM EDT SUN MAY 13 2007 FLC057-132030- /O.CON.KTBW.SV.W.0039.000000T0000Z-070513T2030Z/ HILLSBOROUGH- 420 PM EDT SUN MAY 13 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR CENTRAL HILLSBOROUGH COUNTY... AT 420 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 5 MILES SOUTHEAST OF TEMPLE TERRACE...MOVING NORTH AT 5 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MANGO. TEMPLE TERRACE. THE SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING... QUARTER SIZE HAIL. EXCESSIVE AND DEADLY CLOUD-TO-GROUND LIGHTNING. MOVE INTO A STURDY BUILDING IMMEDIATELY PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR HIGHER...HAIL THE SIZE OF PENNIES OF LARGER...AND ANY WIND DAMAGE TO YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323. && LAT...LON 2793 8225 2806 8224 2805 8240 2792 8237 $$ 63
000 WWUS52 KTBW 132033 SVSTBW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 432 PM EDT SUN MAY 13 2007 FLC057-132042- /O.EXP.KTBW.SV.W.0039.000000T0000Z-070513T2030Z/ HILLSBOROUGH- 432 PM EDT SUN MAY 13 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HILLSBOROUGH COUNTY HAS EXPIRED... AT 432 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED THE THUNDERSTORM HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. DOPPLER RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM. STRONG THUNDERSTORMS ARE DEVELOPING IN EASTERN HILLSBOROUGH COUNTY...AND A WARNING MAY BE REQUIRED SOON. && LAT...LON 2793 8225 2806 8224 2805 8240 2792 8237 $$ 63
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 1:27 PM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, May 13, 1:27 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 127 PM EDT SUN MAY 13 2007 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON... .SHORT TERM (TONIGHT - TUESDAY)...AN RATHER ACTIVE AFTERNOON IS SHAPING UP AS COLD MID LEVEL TEMPERATURES (500MB TEMPS -10 TO -13C) ASSOCIATED WITH A WEAK UPPER TROUGH NOW EXITING TO THE EAST OF THE PENINSULA COMBINES WITH ACTIVE EAST AND WEST COAST SEA BREEZE CIRCULATIONS AND A SOUTHWARD SAGGING BACK DOOR FRONT TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE FORECAST AREA...WITH THE GREATEST CONCENTRATION OF STORMS LIKELY TO SET UP OVER INTERIOR LOCATIONS DURING MID TO LATE AFTERNOON. THE COMBINATION OF THE COLD AIR ALOFT AND STEEP LAPSE RATES WILL SUPPORT LARGE HAIL AND DAMAGING TSTMS WINDS WITH THE STORMS THAT BECOME SEVERE...SO RESIDENTS HAVING OUTDOOR ACTIVITIES THIS MOTHERS DAY SHOULD KEEP AN EYE TO THE SKY AND MOVE INDOOR IMMEDIATELY IF THREATENING WEATHER APPROACHES. AFTER SUNSET TONIGHT THE SEVERE THREAT SHOULD DIMINISH...BUT THE SOUTHWARD SAGGING FRONT MOVING INTO THE CENTRAL PENINSULA WILL KEEP LOW POPS CHANCES (20%) GOING FOR ADDITIONAL SHOWERS OR STORMS THROUGH MOST OF THE NIGHT ALONG WITH CONSIDERABLE CLOUDINESS. IN ADDITION TO THE SHOWERS AND STORMS...PATCHY SMOKE AND HAZE WILL CONTINUE TO LINGER OVER THE NATURE COAST...WITH LESS SMOKE AND HAZE EXPECTED FURTHER TO THE SOUTH. DURING MONDAY AND TUESDAY THE FRONT WILL STALL OUT ACROSS THE SOUTH CENTRAL PENINSULA AS STRONG SURFACE HIGH PRESSURE BUILDING IN OVER THE MID ATLANTIC BRIDGES ACROSS IT. RESIDUAL MOISTURE AND INSTABILITY WILL KEEP POP CHANCES HIGHEST (30-50%) ACROSS CENTRAL AND SOUTHERN MOST ZONES IN THE VICINITY OF THE FRONT...WITH LOWER POPS 20% FAR NORTH. A TIGHTENING GRADIENT WILL SUPPORT BREEZY CONDITIONS FROM HERNANDO COUNTY NORTH...ESPECIALLY OVER THE ADJACENT GULF WATERS WITH NORTHEAST TO EAST WINDS IN THE 10-15 MPH RANGE ELSEWHERE. NEAR SEASONAL LEVEL TEMPERATURES ARE EXPECTED THROUGH THE PERIOD...WITH DAYTIME HIGHS CLIMBING INTO THE MID/UPPER 80S WITH OVERNIGHT LOWS IN THE MID AND UPPER 60S. MAV/MET TEMPS ARE AGAIN CLOSE...SO A BLEND SHOULD SUFFICE IN MOST LOCATIONS. && .LONG TERM (TUESDAY NIGHT - SUNDAY)...A MID LEVEL TROUGH SYSTEM CONTINUES TO DEVELOP AROUND EASTERN CANADA ON TUESDAY EVENING AND SENDS A SURFACE BOUNDARY SOUTHWARD AND INTO THE SOUTHEAST U.S. BY WEDNESDAY EVENING. THE FRONT SLOWS DOWN NEAR THE FLORIDA/GEORGIA REGION BEFORE FINALLY PUSHING INTO THE STATE ON FRIDAY. MEANWHILE...GFS KEEPS THE WESTERN EDGE OF THE RIDGE OVER THE ATLANTIC JUST OFF AND TO THE NORTHEAST OF FLORIDA WITH GENERALLY LIGHT EASTERLY TO NORTHEASTERLY FLOW PREVAILING THROUGH FRIDAY. UNDER THIS REGIME OF WEAK FLOW...SEA BREEZES ARE EXPECTED TO RETURN EACH AFTERNOON THROUGH THURSDAY ALONG WITH HIGHER CHANCES OF SHOWERS AND THUNDERSTORMS. A WEAK INVERTED TROUGH FEATURE IS ALSO BEING DEPICTED BY GFS MOVING ALONG THE SOUTHERN PORTION OF THE RIDGE WHICH MAY BRING AN INCREASE IN LOW LEVEL MOISTURE INTO THE AREA BY WEDNESDAY. POPS HAVE BEEN ADJUSTED IN ORDER TO REFLECT A LITTLE MORE FAVORABLE ENVIRONMENT FOR INCREASED SHOWER AND THUNDERSTORM ACTIVITY POTENTIAL. FOR WEDNESDAY WILL BEGIN INCREASING TO 30 PERCENT SOUTHWARD AND SPREADING NORTHWARD THROUGH THE AFTERNOON. ON THURSDAY MOST OF THE SIGNIFICANT CONVECTION WILL OCCUR OVER THE INTERIOR AS SEA BREEZES CONVERGE BUT WILL KEEP UNIFORM 30 POPS EVERYWHERE OVER LAND. WITH THE FRONTAL PASSAGE ON FRIDAY A DRIER MORE STABLE AIRMASS MOVES INTO THE AREA FROM THE NORTH WITH POPS DECREASING TO ISOLATED 20 PERCENT AT BEST THROUGH THE WEEKEND. EXPECT TEMPERATURES TO REMAIN NEAR OR SLIGHTLY WARMER THAN CLIMO THROUGH THURSDAY...THEN DROPPING TWO OR THREE DEGREES ON FRIDAY IN THE WAKE OF THE FRONT. && .AVIATION...VISIBILITIES SLOWLY RECOVERING AT ALL TAF SITES WITH MOST REPORTING P6SM. VCTS POSSIBLE FOR THE REST OF THE AFTERNOON AS THUNDERSTORMS MAY DEVELOP ALONG SEA BREEZE BOUNDARIES AND BRING BRIEF MVFR/IFR PERIODS. SOME POCKETS OF SMOKE WILL LINGER AROUND COASTAL LOCATIONS THROUGH THE REST OF THE AFTERNOON AND EVENING BRINGING BRIEF PERIODS OF MVFR 3-5SM AND OCCASIONAL 1-2SM ESPECIALLY OVER TPA...PIE AND SRQ THROUGH MONDAY EARLY IN THE MORNING. && .MARINE...WINDS AND SEAS WILL INCREASE LATER TONIGHT AND MONDAY BEHIND THE COLD FRONT WITH SMALL CRAFT CONDITIONS A GOOD POSSIBILITY ESPECIALLY OVER THE OUTER WATERS...WITH SCEC IN THE NEAR SHORE. FOR NOW WILL HIGHLIGHT SMALL CRAFT ADVISORY AND EXERCISE CAUTION MAY BE REQUIRED LATER TONIGHT AND MONDAY IN THE AFTERNOON COASTAL PACKAGE AND LET THE EVENING SHIFT DECIDE WHETHER TO HOIST THESE ADVISORIES OR NOT BASED ON LATER MODEL RUNS. THE GRADIENT WILL WEAKEN ON TUESDAY WITH WINDS AND SEAS SUBSIDING. LIGHTER WINDS AND SEAS ALONG WITH AN AFTERNOON SEA BREEZES REDEVELOPING IS EXPECTED WEDNESDAY THROUGH FRIDAY AS HIGH PRESSURE BUILDS IN OVER THE WATERS. && .FIRE WEATHER...SUFFICIENT MOISTURE SHOULD KEEP HUMIDITY VALUES ABOVE CRITICAL LEVELS THE NEXT FEW DAYS...WITH NO RED FLAG CONDITIONS EXPECTED AT THIS TIME...HOWEVER INCREASING SURFACE WINDS WILL FAN THE ONGOING WILDFIRES ACROSS THE NORTHERN PENINSULA ON MONDAY...WHILE ANY LIGHTNING STRIKES FROM THE TSTMS WILL POSE A THREAT FOR STARTING ADDITIONAL FIRES ACROSS THE REGION. && .PRELIMINARY POINT TEMPS/POPS... TPA 71 86 68 85 / 20 40 10 30 FMY 68 87 67 84 / 20 50 20 50 GIF 70 84 68 85 / 30 40 10 30 SRQ 68 86 68 85 / 20 40 10 30 BKV 67 85 65 85 / 20 30 10 20 SPG 73 84 71 84 / 20 40 10 30 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE WEATHER...JCM LONG TERM/AVIATION...AR
Hazardous weather outlook, May 13, 5:00 AM EDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 500 AM EDT SUN MAY 13 2007 FLZ039-042-043-048-132100- LEVY-CITRUS-SUMTER-HERNANDO- 500 AM EDT SUN MAY 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED AFTERNOON THUNDERSTORMS WILL PRODUCE WIND GUSTS TO 35 MPH AND BRIEF HEAVY RAIN. ...SMOKE AND AIR QUALITY IMPACT... AN AIR STAGNATION ADVISORY REMAINS IN EFFECT THIS MORNING. NOT MUCH RELIEF THROUGH THE DAY AS A COLD FRONT APPROACHES NORTH FLORIDA. VISIBILITY WILL BE REDUCED DUE TO SMOKE...ESPECIALLY THIS MORNING. VISIBILITY WILL GRADUALLY IMPROVE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ...THUNDERSTORM IMPACT... SCATTERED AFTERNOON THUNDERSTORMS WEDNESDAY THROUGH FRIDAY WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 35 MPH AND BRIEF HEAVY RAIN. ...FIRE WEATHER IMPACT... A COLD FRONT WILL PUSH SOUTH OF THE AREA ON MONDAY WITH BRISK NORTHEAST WINDS CLEARING OUT THE SMOKE ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FLZ049>052-055>057-060>062-065-132100- PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS- SARASOTA-DE SOTO-CHARLOTTE-LEE- 500 AM EDT SUN MAY 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED AFTERNOON THUNDERSTORMS WILL PRODUCE WIND GUSTS TO 35 MPH AND BRIEF HEAVY RAIN. ...FIRE WEATHER IMPACT... AN AIR STAGNATION ADVISORY REMAINS IN EFFECT THIS MORNING. NOT MUCH RELIEF THROUGH THE DAY AS A COLD FRONT APPROACHES NORTH FLORIDA. VISIBILITY WILL BE REDUCED DUE TO SMOKE...ESPECIALLY THIS MORNING. VISIBILITY WILL GRADUALLY IMPROVE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ...THUNDERSTORM IMPACT... SCATTERED AFTERNOON THUNDERSTORMS EACH DAY WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 35 MPH AND BRIEF HEAVY RAIN. ...FIRE WEATHER IMPACT... A COLD FRONT WILL PUSH SOUTH OF THE AREA ON MONDAY WITH BRISK NORTHEAST WINDS CLEARING OUT THE SMOKE ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. OGLESBY
In the hours before
Special weather statement, May 13, 11:33 AM EDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1133 AM EDT SUN MAY 13 2007 FLZ039-042-043-048>052-055>057-060>062-065-132100- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER... INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL... NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...ST. PETERSBURG... BRANDON...TAMPA...LAKELAND...WINTER HAVEN...BRADENTON... WAUCHULA...SEBRING...AVON PARK...SARASOTA...VENICE...ARCADIA... PORT CHARLOTTE...PUNTA GORDA...CAPE CORAL...FORT MYERS 1133 AM EDT SUN MAY 13 2007 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE OVER INTERIOR SECTIONS OF WEST CENTRAL AND SOUTHWEST FLORIDA THIS AFTERNOON... A MOIST AND VERY UNSTABLE AIR MASS ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA WILL COMBINE WITH THE EAST AND WEST COAST SEA BREEZE CIRCULATIONS AND A SOUTHWARD SAGGING COLD FRONT TO PRODUCE SCATTERED THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON. AT THE PRESENT TIME THE STRONGEST AND GREATEST CONCENTRATION OF STORMS IS FORECAST TO SET UP OVER INTERIOR LOCATIONS FROM WILDWOOD SOUTH TO ARCADIA AND EASTWARD INTO HIGHLANDS COUNTY ALONG THE SEA BREEZE MERGERS. WITH RATHER COLD TEMPERATURES IN THE MID LEVELS OF THE ATMOSPHERE...SOME STORMS MAY BECOME SEVERE. AT THE PRESENT TIME THE PRIMARY HAZARDS FROM THE STORMS WILL BE LARGE HAIL...DAMAGING THUNDERSTORMS WINDS...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY RAINFALL. ALL RESIDENTS AND VISITORS OF WEST CENTRAL AND SOUTHWEST FLORIDA PLANNING ANY OUTDOOR ACTIVITIES THIS AFTERNOON SHOULD KEEP AN EYE TO THE SKY. IF THREATENING WEATHER APPROACHES YOUR LOCATIONS...MOVE INDOORS IMMEDIATELY. SLOW MOVING STORMS WILL RESULT IN LOCALLY HEAVY RAINFALL...WHICH MAY PRODUCE MINOR FLOODING LOW LYING AND POOR DRAINAGE AREAS. MOTORISTS SHOULD EXERCISE CAUTION AS THE HEAVY RAIN WILL REDUCE VISIBILITIES AND CAUSE PONDING OF WATER ON ROADWAYS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER UPDATES AND OR POSSIBLE WARNINGS THROUGH THE AFTERNOON. JCM
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 2:41 PM EDT | Severe Thunderstorm Warning | TBW | Citrus, Hernando | 64 min |
| May 13, 3:03 PM EDT | Severe Thunderstorm Warning | TBW | Sumter | 27 min |
| May 13, 3:15 PM EDT | Severe Thunderstorm Warning | TBW | Levy | 30 min |
| May 13, 3:43 PM EDT | Severe Thunderstorm Warning | TBW | Pasco | 29 min |
| May 13, 4:03 PM EDT | Severe Thunderstorm Warning | TBW | Levy | 42 min |
| May 13, 4:07 PM EDT | Severe Thunderstorm Warning | TBW | Sumter | 38 min |
| May 13, 4:46 PM EDT | Severe Thunderstorm Warning | TBW | Polk | 44 min |
| May 13, 5:13 PM EDT | Severe Thunderstorm Warning | TBW | Hardee | 25 min |
| May 13, 6:46 PM EDT | Severe Thunderstorm Warning | TBW | Highlands | 29 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.